VU Matematikos ir informatikos instituto autoriaus 'Algirdas Mačiulis' publikacijų sąrašas
pagal Lietuvos akademinių bibliotekų tinklo (LABT) publikacijų bazes VUB [nuo 2011 m. iki dabar] ir LMAVB [iki 2010 m. imtinai]:

Eil. Nr. Publikacija
1Bareikis, Gintautas; Mačiulis, Algirdas. Bivariate Beta distribution and multiplicative functions // European journal of mathematics. Cham : Springer International Publishing AG. ISSN 2199-675X. eISSN 2199-6768. 2021, vol. 7, no. 4, p. 1668-1688. DOI: 10.1007/s40879-021-00492-7.
2Bareikis, Gintautas; Mačiulis, Algirdas. Modeling the Dirichlet distribution using multiplicative functions // Nonlinear analysis: modelling and control. Vilnius : Vilniaus universiteto leidykla. ISSN 1392-5113. eISSN 2335-8963. 2020, vol. 25, no. 2, p. 282-300. DOI: 10.15388/namc.2020.25.16518.
3Bareikis, Gintautas; Hidri, Afef; Mačiulis, Algirdas. Modeling the beta distribution in short intervals // Lithuanian mathematical journal: International conference on Number theory dedicated to the 70th birthdays of professors Antanas Laurincikas and Eugenijus Manstavicius, Palanga, Lithuania, September 09-15, 2018. New York : Springer Science+Business Media. ISSN 0363-1672. eISSN 1573-8825. 2019, vol. 59, no. 1, p. 6-16. DOI: 10.1007/s10986-019-09427-y.
4Bareikis, Gintautas; Mačiulis, Algirdas. Beta distribution on arithmetical semigroups // Annales Universitatis Scientiarum Budapestinensis de Rolando Eotvos Nominatae : Sectio computatorica. Budapest : Eötvös Loránd University. ISSN 0138-9491. 2018, vol. 47, p. 147-154. Prieiga per internetą: <http://ac.inf.elte.hu/Vol_047_2018/147_47.pdf> [žiūrėta 2018-08-31].
5Bareikis, Gintautas; Mačiulis, Algirdas. Local distribution of the generalized omega function // Analytic and probabilistic methods in number theory: proceedings of 6th international conference, Palanga, Lithuania, 11-17 September 2016 / editors: A. Dubickas, A. Laurinčikas, E. Manstavičius, G. Stepanauskas. Vilnius : Vilniaus universiteto leidykla, 2017. ISBN 9786094598593. p. 1-9.
6Bareikis, Gintautas; Mačiulis, Algirdas. Modeling the beta distribution using multiplicative functions // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. eISSN 1573-8825. 2017, Vol. 57, no 2, p. 171-182. DOI: 10.1007/s10986-017-9351-6.
7Bareikis, Gintautas; Mačiulis, Algirdas. On the second moment of an arithmetical process related to the natural divisors // Ramanujan journal. New York : Springer. ISSN 1382-4090. eISSN 1572-9303. 2015, Vol. 37, iss. 1, p. 1-24. DOI: 10.1007/s11139-015-9675-y.
8Bareikis, Gintautas; Mačiulis, Algirdas. On the distribution of the ω(GCD(n, d)) // 11th international Vilnius conference on probability theory and mathematical statistics : abstracts of communication, Vilnius, birželio 30-liepos 4 d. Vilnius : TEV, 2014. ISBN 9786094332203. p. 84.
9Bareikis, Gintautas; Mačiulis, Algirdas. On the second moment of an arithmetical process // 11th international Vilnius conference on probability theory and mathematical statistics : abstracts of communication, Vilnius, birželio 30-liepos 4 d. Vilnius : TEV, 2014. ISBN 9786094332203. p. 85.
10Bareikis, Gintautas; Mačiulis, Algirdas. A sequence of distributions related to the divisor function // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2014, Vol. 54, no. 1, p. 1-7. DOI: 10.1007/s10986-014-9223-2.
11Mačiulis, Algirdas. Informacijos teorija : Paskaitų konspektas, I dalis. Vilnius : Vilniaus universitetas, 2013. 35 p. Prieiga per internetą: <http://www.mif.vu.lt/katedros/matinf/asm/ma/files/inftek.pdf> [žiūrėta 2013-03-14].
12Bareikis, Gintautas; Mačiulis, Algirdas. On the number of divisors in arithmetical semigroups // Annales Universitatis Scientiarum Budapestinensis de Rolando Eotvos Nominatae : Sectio computatorica. Budapest. ISSN 0138-9491. 2013, vol. 39, p. 35-44. Prieiga per internetą: <http://ac.inf.elte.hu/Vol_039_2013/035_39.pdf> [žiūrėta 2013-05-14].
13Bareikis, Gintautas; Mačiulis, Algirdas. Asymptotic expectation of a sequence of arithmetical processes // Analytic and probabilistic methods in number theory : proceedings of the 5th international conference in honour of J. Kubilius, Palanga, 4-10 September, 2011 / editors: A. Laurinčikas, E. Manstavičius, G. Stepanauskas. Vilnius : TEV, 2012. ISBN 9786094331787. p. 35-48.
14Bareikis, Gintautas; Mačiulis, Algirdas. Some applications of IFS based on square symmetries // Nonlinear analysis: modelling and control. Vilnius : Vilniaus universiteto leidykla. ISSN 1392-5113. eISSN 2335-8963. 2012, vol. 17, no. 1, p. 16-26. DOI: 10.15388/NA.17.1.14075.
15Bareikis, Gintautas; Mačiulis, Algirdas. Cesàro means related to the square of the divisor function // Acta arithmetica. Warsaw : Polish Acad Sciences Inst Mathematics. ISSN 0065-1036. 2012, vol. 156, no. 1, p. 83-99. DOI: 10.4064/aa156-1-7.
16Mačiulis, Algirdas; Bareikis, Gintautas. Cesaro means related to the square of divisor function // 27th Journées Arithmétiques, June 27 - July 1, 2011, Vilnius, Lithuania : programme and abstract book. Vilnius : Vilniaus universitetas. 2011, p. 40.
17Šiaulys, Jonas; Mačiulis, Algirdas. Bounds for the local distance between arithmetical distributions // Acta applicandae mathematicae. ISSN 0167-8019. 2007, Vol. 97, iss. 1-3, p. 261-267. DOI: 10.1007/s10440-007-9123-0.
18Šiaulys, Jonas; Mačiulis, Algirdas. On the limit laws of distributions of a additive functions // Ramanujan journal. New York : Springer New York LLC. ISSN 1382-4090. 2006, vol. 12, no 2, p. 167-183. DOI: 10.1007/s11139-006-0071-5.
19Šiaulys, Jonas; Mačiulis, Algirdas. О локальных оценках близости арифметических распределений = On the local distance between arithmetical distributions = Apie lokalųjį atstumą tarp aritmetinių skirstinių // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2005, t. 45, nr. 4, p. 603-610.
20Šiaulys, Jonas; Mačiulis, Algirdas. On the local distance between arithmetical distributions // Lithuanian mathematical journal. New York : Springer. ISSN 0363-1672. 2005, vol. 45, no. 4, p. 487-492. Prieiga per internetą: <https://link.springer.com/content/pdf/10.1007/s10986-006-0010-6.pdf> [žiūrėta 2010-02-22].
21Mačiulis, Algirdas. Some formulas for the moments of additive functions // Analytic and probabilistic methods in number theory : proceedings of the third international conference in honour of J. Kubilius, Palanga, Lithuania, 24-28 September 2001. Vilnius : TEV, 2002. ISBN 9955491302. p. 169-174.
22Mačiulis, Algirdas. Some formulas for the moments of arithmetic functions // 8-oji tarptautinė Vilniaus tikimybių teorijos ir matematinės statistikos konferencija : tezių rinkinys. Vilnius : TEV, 2002. ISBN 9955491183. p. 184-185.
23Mačiulis, Algirdas; Šiaulys, Jonas. On the limits for distributions of additive functions // Lietuvos matematikos rinkinys. ISSN 0132-2818. 2000, t. 40, spec. Nr, p. 49-54.
24Mačiulis, Algirdas. Несколько оценок Лп метрики в центральной предельной теореме для аддитивных функций = Some estimates of Lp metric in the central limit theorem for additive functions // Lietuvos matematikos rinkinys. ISSN 0132-2818. 1999, t. 39, nr. 1, p. 74-80.
25Mačiulis, Algirdas. Non-uniform estimate in the central limit theorem for sequence of strongly additive functions // The Ramanujan journal. ISSN 1382-4090. 1999, vol. 3(4), p. 389-404.